# SDR MALA050383

- Difficulty date: April 25, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 30,534 hours, 26,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, BURNED ODOR NOTED IN COCKPIT BLEEDS ON, TEMP IN AUTO AT NR 7.  ADJUSTED TEMP TO 5 AND ODOR WENT AWAY.  ISOLATED TO THE FLIGHT DECK ONLY, DURATION OF ODOR 1 MINUTE.  GROUND RAN AC AT FULL HOT FOR APPROX 15 MIN, NO ODOR NOTED IN COCKPIT.  ALL ENGINE IND NORMAL.  INSPECTED ACM OIL LEVEL & HEAT EXCHANGERS.  NO DEFECTS NOTED.  INSPECTED ENG INLET & EXHAUST, NO DEFECTS NOTED.
